Approximate method of solving one periodic optimal regulated boundary value problem


  • I. M. Askerov Lankaran State University, General Hazi Aslanov Ave., 50, Lankaran, Azerbaijan Republic, Az 4200



In the present work we considered the solution of one periodic optimal regulated boundary value problem by the asymptotic method. For the solution of the problem with extended functional writing, boundary conditions and Euler-Lagrange equations were found. The approach to the solution of the problem depending on a small parameter by seeking a system of nonlinear differential equations and solving Euler-Lagrange equations, the solution of the general problem in the first approach comes down to solving two nonlinear algebraic equations.

Key words: optimal regulation, asymptotic method, periodic condition.

Pages of the article in the issue: 66 - 69

Language of the article: English


МІSHCHENKO, E. F., ROZOV, N.Kh. (1975) Differential equations with a small parameter and relaxation oscillations, М., Nauka, 247 p.

VASІLІEVA, A.B., BUTUZOV, V.F. (1990) Asymptotic methods in the theory of singular perturbations: Scientific-theoretical. Allowance, М ., Higher school, 208 p.


"Asymptotic Мethod of Solution for a Problem of Construction of Optimal Gas-Lift Process Мodes", Hindawi Publishing Corporation Mathematical Problems in Engineering, Article ІD 19105З, 10 pages, doi:10.1155/2010/19105З.

ASKEROV, І.М., ІSМAІLOV, N.A. (2011) "An asymptotic method to the construction of the optimal regulator in gaslift wells", The 4th Congress of the Turkic World Mathematical Society (TWMS), Baku, p. З67.

МUTALLІМOV, М.М., ASKEROV, І.М., ІSМAІLOV, N.A., RAJABOV, М.F. (2010) "An Asymptotical Мethod to Construction a Digital Optimal Regime for the Gas-Lift Process", Appl. Comput. Math., v.9, №1, p.77-84.

МOІSEEV, N.N. (1969) Asymptotic methods of nonlinear mechanics, М., Nauka, 400 p.

ALІEV, F.A., МUTALLІМOV, М.М., ASKEROV, І.М. (2010) "Asymptotic method for solving the problem of constructing optimal regimes of a gas-lift process", Reports of the National Academy of Sciences of Azerbaijan, №1, 2010, p. 26-33.


How to Cite

Askerov, I. M. (2019). Approximate method of solving one periodic optimal regulated boundary value problem. Bulletin of Taras Shevchenko National University of Kyiv. Physical and Mathematical Sciences, (2), 66–69.



Computer Science and Informatics